# SDR AU970690

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 7602 · Mixture Control
- Part: Nut
- Condition: Loose
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MIXTURE CONTROL CABLE OUTER SHEATH NUT NOT ATTACHED
